MAUDE Adverse Event Report: TEOXANE SA RHA REDENSITY; HYALURONIC ACID DERMAL FILLER GEL

TEOXANE SA RHA REDENSITY; HYALURONIC ACID DERMAL FILLER GEL
Lot Number 24042AL0
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Granuloma (1876)
Date of Event 03/15/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Granulomas that appear weeks to years after injection are known and widely documented reactions in the context of hyaluronic acid filler injections.They are caused by a delayed immune reaction in response to the filler, which is treated as a foreign body.Patient predisposition, trauma, vaccines, or infections are possible etiologies for this complication.Immune cells (macrophages) surround the product, inducing a destructive fibrotic process.Adequate treatment generally allows for a quick and effective resolution of these reactions, although certain granulomas at an advanced stage might be unresponsive to hyaluronidase.When it comes to the malar area, the malar septum is thought to be a relatively impermeable barrier that allows tissue edema to accumulate above its cutaneous insertion due to compromised lymphatic drainage.The risk of such reactions is mentioned in the instructions for use of teoxane products.
 
Event or Problem Description
This case occured outside of the usa in poland.The polish subsidiary notified teoxane geneva of an adverse event on 07-apr-2025.During teoxane workshop in poland on (b)(6) 2024, a female patient was injected with the following products: 0.1 ml of rha 1 in the tear trough, using the needle provided in the box (current complaint).1.2 ml of rha 4 in the cheeks, using a 22g/50mm cannula (rc/2504041).2.4 ml of ultra deep in the cheeks, using a 22g/50mm cannula (rc/2504042).On an unknown date after the injection, the patient experienced swelling in the right tear trough, where teosyal rha 1 was injected.In 2025, the local medical expert was contacted and followed up the patient.According to the information received on 06-jun-2025, the medical expert received the patient for consultation on (b)(6) 2025 and confirmed the presence of palpable, hard, immobile, lumpy lesions located in the central part of the face.The symptoms started around on (b)(6) 2025.In the left zygomatic and in temporal region, some massive, cohesive, hard subcutaneous lesions, immobile relative to the surrounding tissues were also observed.No other symptoms were reported.An ultrasound was performed the same day confirming the presence of numerous hypoechoic nodules also reported as painless granulomatous lesions.According to the diagnosis provided by the medical expert this case was assessed as reportable.The patient was injected with 800 ui of hyaluronidase and received led radiation during 15 minutes.He was also prescribed the following treatments: antibiotics (augmentin 2×1g and klacid 2×500 mg.Glucocorticoids (encorton 2×40 mg) for 3 days, then reduction of the dose by 10 mg every 3 days probiotic.According to the information received on 11-jun-2025, the patient was fine and the problem resolved, therefore the case was closed.

Brand Name
RHA REDENSITY
Common Device Name
HYALURONIC ACID DERMAL FILLER GEL
Manufacturer (Section D)
TEOXANE SA
rue de lyon 105
geneva, 1203
SZ  1203
Manufacturer Contact
celine vial
MDR Report Key22235064
Report Number3005975625-2025-00053
Device Sequence Number13048223
Product Code LMH
UDI-Device Identifier07640173233763
UDI-Public01076401732337631024042AL017260130
Combination Product (Y/N)N
Initial Reporter CountryPL
PMA/510(K) Number
P170002
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/17/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/30/2026
Device Lot Number24042AL0
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/06/2025
Initial Report FDA Received Date06/17/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/01/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Required Intervention;
Patient Age42 YR
Patient SexFemale